Search found 2 matches

by Bassman8416
Sat May 11, 2019 3:11 pm
Forum: General Discussion
Topic: Testicular atrophy after 8 years of TRT-any help?
Replies: 1
Views: 174

Testicular atrophy after 8 years of TRT-any help?

Hi, The title says it all. My testes are shrinking along with my scrotum to the point when I orgasm, its a little painful along with very little semen. I have had sever ED through the years, I respond fairly well to Levitra in the morning. Recent bloodtest reveal normal levels(according to my endocr...
by Bassman8416
Tue Jan 08, 2019 3:18 pm
Forum: Introductions and Hellos
Topic: Hey everybody !!!
Replies: 3
Views: 320

Hey everybody !!!

Hi, I am new here and just wanted to introduce myself. I am a 57 yr old male, married(6'4" 240lbs). I have been struggling with ED since my mid 30's. I have always had to deal the with side effects from Viagra, and Levitra...Cialis really does not work and Stendra is hit and miss. Of late, the ...

Go to advanced search